# SDR DALA2023070205283

- Difficulty date: June 29, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 14,796 hours, 1,611 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3569, ZONE 140 TALLY 60 FASTENER HOLE DIAMETER AT F353 & F354 FOUND AT FIRST OVERSIZE DIMENSION OF 0.7645'. FASTENER HOLE DIAMETERS ARE OUT OF TRANSITION FIT TOLERANCE. CORRECTIVE ACTION: OVERSIZED HOLTE AT F353 AND F354 INSTALLED WITH NEW BOLT PN EN6115T12X28, WASHER PN: NSA5372E1216A AND NUT PN ASNA2532-12 AS PER PRI 609433-14 REV D. AND ER/A 609433-14AD REV. ORIGINAL ASSOCIATED ER/A 14-609433. (LP 2840625)
